# SDR SIMA2874

- Difficulty date: October 13, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- Aircraft time: 14,781 hours, 14,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5089 - OVERHEAD EMERGENCY LIGHT AT SEAT 9A INOPERATIVE.  PUT ON MEL AT THIS TIME.  THIS SDR WAS CLEARED DURING THE MAINTENANCE ACTION OF SDR SIMA287-5.  LIGHT AT SEAT 9A OPERATED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  (X)
